About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 818052, 11 pages
http://dx.doi.org/10.1155/2012/818052
Research Article

Value Distribution and Uniqueness Results of Zero-Order Meromorphic Functions to Their -Shift

1Department of Public Teaching, Wenzhou Vocational College of Science and Technology, Zhejiang, Wenzhou 325000, China
2Department of Science and Humanities, Shandong Transport Vocational College, Shandong, Weifang 261206, China
3Department of Educational Administration and Supervision, Wenzhou Vocational College of Science and Technology, Zhejiang, Wenzhou 325000, China

Received 21 June 2012; Accepted 18 September 2012

Academic Editor: Risto Korhonen

Copyright © 2012 Haiwa Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate value distribution and uniqueness problems of meromorphic functions with their -shift. We obtain that if is a transcendental meromorphic (or entire) function of zero order, and is a polynomial, then has infinitely many zeros, where , is nonzero constant, and (or ). We also obtain that zero-order meromorphic function share is three distinct values IM with its -difference polynomial , and if , then .